# SDR 0001024AP005

- Difficulty date: July 6, 2000
- Submitted: September 12, 2000
- Operation: Air carrier
- Aircraft: N202UX
- Make and model: Beech 1900D
- Aircraft serial: UE202
- System (JASC): 2400 · Electrical Power System
- Part: Strap
- Condition: Chafed
- Location: E/E Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AVIONICS ANNUNCIATOR CIRCUIT BREAKER POPPED CONCURRENT WITH SMOKE SMELL IN COCKPIT.  AVIONICS ANNUNCIATOR WOULD NOT ILUMINATE AND PA AND CO-PILOTS PHONE CIRCUIT BREAKER WOULD NOT RESET.  FOUND BONDING STRAP CHAFING ON GPWS WIRING.  REPAIRED WIRING AND BONDING STRAP.  (M)
